MAUDE Adverse Event Report: TORNIER S.A.S. SALTO TALARIS PROSTHESIS TIBIAL INSERT; ANKLE PROSTHESIS

TORNIER S.A.S. SALTO TALARIS PROSTHESIS TIBIAL INSERT; ANKLE PROSTHESIS
Model Number SIZE 1 TH. 8 MM RIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/03/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Report received stated in event description "i and another gentleman we both had salto talaris total ankle joint replacement 2012 at.On 2013 myself and the same gentleman were both back at for failed joint replacement.I opted for ankle fusion, the other gentleman opted for revision.I lost a year worth of work between implant and lst fusion.Then in 2015, i needed a fusion revision because of a screw backing out through my achilles tendon all on my right ankle." (refer to medwatch mw5060606).

Brand Name
SALTO TALARIS PROSTHESIS TIBIAL INSERT
Common Device Name
ANKLE PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6124196
Report Number3000931034-2016-00063
Device Sequence Number10947195
Product Code HSN
UDI-Device Identifier03700386926679
UDI-Public03700386926679
Combination Product (Y/N)N
PMA/510(K) Number
K060544
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIZE 1 TH. 8 MM RIGHT
Device Catalogue NumberLJU235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2016
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;